# SDR ASAA9710043

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE SEAT PALLET EMERGENCY EXIT FLOOR TRACK LIGHT WAS FOUND TO BE INOPERATIVE AT ROW 18.  FOUND WIRE BROKEN AT SOCKET.  REMOVED SEAT PALLET FROM AIRCRAFT TO FACILITATE REPAIR TO WIRE.  (M)
